Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 87, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 16, 2016, 3:30 AM CST. It took effect at Nov 17, 2016, 3:00 AM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2016, 3:30 AM CST (09:30 UTC)
- In effect from
- Nov 17, 2016, 3:00 AM CST
- Expired
- Nov 18, 2016, 12:00 PM CST
- In force
- 33 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
679 WHUS73 KMKX 160930 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 AM CST WED NOV 16 2016 ...GUSTY WINDS EXPECTED TO DEVELOP LATER TONIGHT... .LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS AND RETREATING HIGH PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS DEVELOPING OVER THE NEAR SHORE WATERS LATE TONIGHT. THESE GUSTY WINDS WILL CONTINUE INTO FRIDAY AND CAUSE HIGH WAVES. THE GUSTY WINDS WILL CONTINUE INTO FRIDAY. LMZ643>646-161730- /O.NEW.KMKX.SC.Y.0087.161117T0900Z-161118T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 AM CST WED NOV 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 6 AM CST FRIDAY. * WINDS: NORTHWEST WINDS 5 TO 15 KNOTS BECOMING SOUTHEAST AND INCREASING TO 15 TO 20 KNOTS TONIGHT WITH GUSTS UP TO 30 KNOTS BY THURSDAY MORNING. * WAVES: BUILDING TO 4 TO 6 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
9 follow-up statements
844 WHUS73 KMKX 161519 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 919 AM CST WED NOV 16 2016 ...GUSTY WINDS EXPECTED TO DEVELOP LATER TONIGHT... .LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS AND RETREATING HIGH PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS DEVELOPING OVER THE NEAR SHORE WATERS LATE TONIGHT. THESE GUSTY WINDS WILL CONTINUE INTO FRIDAY AND CAUSE HIGH WAVES. LMZ643>646-162330- /O.CON.KMKX.SC.Y.0087.161117T0900Z-161118T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 919 AM CST WED NOV 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 6 AM CST FRIDAY... * WINDS: NORTHWEST WINDS 5 TO 15 KNOTS BECOMING SOUTHEAST AND INCREASING TO 15 TO 20 KNOTS TONIGHT WITH GUSTS UP TO 30 KNOTS BY THURSDAY MORNING. * WAVES: BUILDING TO 4 TO 6 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
457 WHUS73 KMKX 162046 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CST WED NOV 16 2016 ...GUSTY WINDS EXPECTED TO DEVELOP LATER TONIGHT... .LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS AND RETREATING HIGH PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS DEVELOPING OVER THE NEAR SHORE WATERS LATE TONIGHT. THESE GUSTY WINDS WILL CONTINUE INTO FRIDAY AND CAUSE HIGH WAVES. LMZ643>646-170500- /O.CON.KMKX.SC.Y.0087.161117T0900Z-161118T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 246 PM CST WED NOV 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 6 AM CST FRIDAY... * WINDS: SOUTHEAST INCREASING TO 15 TO 20 KNOTS TONIGHT WITH GUSTS UP TO 30 KNOTS BY THURSDAY MORNING. SOUTH WINDS GUSTING TO 30 KNOTS THURSDAY. * WAVES: BUILDING TO 4 TO 6 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
387 WHUS73 KMKX 170319 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 919 PM CST WED NOV 16 2016 ...GUSTY WINDS EXPECTED TO DEVELOP LATER TONIGHT... .LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS AND RETREATING HIGH PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS DEVELOPING OVER THE NEAR SHORE WATERS LATE TONIGHT. THESE GUSTY WINDS WILL CONTINUE INTO FRIDAY AND CAUSE HIGH WAVES. LMZ643>646-171130- /O.CON.KMKX.SC.Y.0087.161117T0900Z-161118T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 919 PM CST WED NOV 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 6 AM CST FRIDAY... * WINDS: SOUTHEAST INCREASING TO 15 TO 20 KNOTS TONIGHT WITH GUSTS UP TO 30 KNOTS BY THURSDAY MORNING. SOUTH WINDS GUSTING TO 30 KNOTS THURSDAY. * WAVES: BUILDING TO 3 TO 6 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
540 WHUS73 KMKX 170925 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 AM CST THU NOV 17 2016 ...GUSTY WINDS EXPECTED INTO FRIDAY FOLLOWED BY A PERIOD OF STRONG WINDS... .LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS AND RETREATING HIGH PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS TODAY INTO FRIDAY. THESE GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATERS. FURTHER STRENGTHENING OF THE LOW PRESSURE SYSTEM AS IT MOVES ACROSS THE WESTERN GREAT LAKES WILL RESULT IN STRONG WEST TO NORTHWEST WINDS REACHING GALE FORCE AT TIMES FRIDAY AFTERNOON THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY. LMZ643>646-171730- /O.EXT.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/ /O.NEW.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 AM CST THU NOV 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY... ...GALE WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT CST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT CST SATURDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST FRIDAY. * WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INTO FRIDAY. SOUTH TO SOUTHWEST WINDS WILL GUST TO 35 KNOTS AT TIMES FRIDAY AFTERNOON AND FRIDAY NIGHT AND TURN TO THE NORTHWEST WITH GUSTS UP TO 40 KNOTS ON SATURDAY. * WAVES: BUILDING TO 3 TO 6 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
446 WHUS73 KMKX 171520 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 920 AM CST THU NOV 17 2016 ...GUSTY WINDS EXPECTED INTO FRIDAY FOLLOWED BY A PERIOD OF STRONG WINDS... .LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS COMBINED WITH RETREATING HIGH PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS TODAY INTO FRIDAY. THESE GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATERS AND NORTH OF PORT WASHINGTON. FURTHER STRENGTHENING OF THE LOW PRESSURE SYSTEM AS IT MOVES ACROSS THE WESTERN GREAT LAKES WILL RESULT IN STRONG WEST TO NORTHWEST WINDS REACHING GALE FORCE AT TIMES FRIDAY AFTERNOON THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY. LMZ643>646-172330- /O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/ /O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 920 AM CST THU NOV 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT CST SATURDAY NIGHT... * WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INTO FRIDAY. SOUTH TO SOUTHWEST WINDS WILL GUST TO 35 KNOTS AT TIMES FRIDAY AFTERNOON AND FRIDAY NIGHT AND TURN TO THE NORTHWEST WITH GUSTS UP TO 40 KNOTS ON SATURDAY. * WAVES: BUILDING TO 3 TO 6 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
561 WHUS73 KMKX 172046 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CST THU NOV 17 2016 ...GUSTY WINDS EXPECTED INTO FRIDAY FOLLOWED BY A PERIOD OF STRONG WINDS... .LOW PRESSURE DEVELOPING IN IOWA COMBINED WITH RETREATING HIGH PRESSURE WILL RESULT IN GUSTY SOUTH WINDS INTO FRIDAY. THESE GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATERS AND NORTH OF PORT WASHINGTON. FURTHER STRENGTHENING OF THE LOW PRESSURE SYSTEM AS IT MOVES ACROSS THE WESTERN GREAT LAKES WILL RESULT IN STRONG WEST TO NORTHWEST WINDS REACHING GALE FORCE AT TIMES FRIDAY AFTERNOON THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY. LMZ643>646-180500- /O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/ /O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 246 PM CST THU NOV 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT CST SATURDAY NIGHT... * WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INTO FRIDAY. SOUTH TO SOUTHWEST WINDS WILL GUST TO 35 KNOTS AT TIMES FRIDAY AFTERNOON AND FRIDAY NIGHT AND TURN TO THE NORTHWEST WITH GUSTS UP TO 40 KNOTS FRIDAY NIGHT INTO SATURDAY. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
559 WHUS73 KMKX 180307 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 PM CST THU NOV 17 2016 ...GUSTY WINDS EXPECTED INTO FRIDAY FOLLOWED BY A PERIOD OF STRONG WINDS... .LOW PRESSURE DEVELOPING IN IOWA COMBINED WITH RETREATING HIGH PRESSURE WILL RESULT IN GUSTY SOUTH WINDS INTO FRIDAY. THESE GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATERS AND NORTH OF PORT WASHINGTON. FURTHER STRENGTHENING OF THE LOW PRESSURE SYSTEM AS IT MOVES ACROSS THE WESTERN GREAT LAKES WILL RESULT IN STRONG WEST TO NORTHWEST WINDS REACHING GALE FORCE AT TIMES FRIDAY AFTERNOON THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY. LMZ643>646-181115- /O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/ /O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 907 PM CST THU NOV 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT CST SATURDAY NIGHT... * WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INTO FRIDAY. SOUTH TO SOUTHWEST WINDS WILL GUST TO 35 KNOTS AT TIMES FRIDAY AFTERNOON AND FRIDAY NIGHT AND TURN TO THE NORTHWEST WITH GUSTS UP TO 40 KNOTS FRIDAY NIGHT INTO SATURDAY. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
111 WHUS73 KMKX 180932 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 AM CST FRI NOV 18 2016 ...GUSTY WINDS INCREASING TO OCCASIONAL GALE FORCE LATE TODAY INTO SATURDAY... .STRENGTHEN LOW PRESSURE WILL MOVE FROM THE CENTRAL PLAINS ACROSS THE WESTERN GREAT LAKES THROUGH SATURDAY. THIS WILL CONTINUE TO BRING GUSTY SOUTH WINDS THIS MORNING. WIND SPEEDS ARE EXPECTED TO INCREASE TO OCCASIONAL GALE FORCE GUSTS THIS AFTERNOON AND CONTINUE THROUGH SATURDAY AS THE LOW PRESSURE SYSTEM FURTHER INTENSIFIES. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY. THESE GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATERS AND NORTH OF PORT WASHINGTON. LMZ643>646-181745- /O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/ /O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 332 AM CST FRI NOV 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST SATURDAY NIGHT... * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BECOMING SOUTHWEST THIS AFTERNOON WITH GUSTS UP TO 35 KNOTS. SOUTHWEST WINDS OF 20 TO 30 KNOTS WILL VEER TO THE NORTHWEST TONIGHT WITH GALE FORCE GUSTS UP TO 40 KNOTS LATER TONIGHT INTO SATURDAY. * WAVES: BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
451 WHUS73 KMKX 181506 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 AM CST FRI NOV 18 2016 ...GUSTY WINDS INCREASING TO OCCASIONAL GALE FORCE LATE TODAY INTO SATURDAY... .STRENGTHENING LOW PRESSURE WILL MOVE FROM THE CENTRAL PLAINS ACROSS THE WESTERN GREAT LAKES THROUGH SATURDAY. THIS WILL CONTINUE TO BRING GUSTY SOUTH WINDS THIS AFTERNOON...THEN SHIFTING TO WEST AND EVENTUALLY NORTHWEST LATER TONIGHT. WIND SPEEDS ARE EXPECTED TO INCREASE TO OCCASIONAL GALE FORCE GUSTS THIS AFTERNOON AND CONTINUE THROUGH SATURDAY AS THE LOW PRESSURE SYSTEM FURTHER INTENSIFIES. THE STRONGEST WINDS ARE EXPECTED LATER TONIGHT AND SATURDAY. THESE GUSTY WINDS WILL CAUSE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATERS AND NORTH OF PORT WASHINGTON. LMZ643>646-182315- /O.CON.KMKX.SC.Y.0087.000000T0000Z-161118T1800Z/ /O.CON.KMKX.GL.W.0017.161118T1800Z-161120T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 906 AM CST FRI NOV 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT... * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BECOMING SOUTHWEST THIS AFTERNOON WITH GUSTS UP TO 35 KNOTS. SOUTHWEST WINDS OF 20 TO 30 KNOTS WILL VEER TO THE NORTHWEST TONIGHT WITH GALE FORCE GUSTS UP TO 40 KNOTS LATER TONIGHT INTO SATURDAY. * WAVES: BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 10:07 PM CST, 5 hours 23 minutes earlier.
Area forecast discussion, Nov 15, 10:07 PM CST, 5 hours 23 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1007 PM CST Tue Nov 15 2016 .UPDATE... .AVIATION/06Z TAFS/...Patchy ground fog has been forming over srn WI this evening. A weak cold front over wrn WI will pass across srn WI late this evening into the overnight. There may be just enough wind aloft to prevent appreciable areas of dense fog. Nevertheless still expect fog for most areas during the early morning hours. An upper ridge will then build over the area into Wed nt. The surface ridge will move across the area on Wed with another mild day expected. Vsbys at TAF sites will range from 1-3 miles on average but brief periods of lesser vsbys are possible. && .MARINE...Light winds and low wave heights for Wed and Wed evening. Strong low pressure will then track from the central Great Plains to the Lake Superior region. Breezy sly winds will prevail for late Wed night through Fri followed by brisk nwly winds for Sat-Sun via a cold frontal passage. High waves mainly north of North Point Lighthouse for Thu-Fri. Thus a prolonged period of Small Craft Advisory conditions are anticipated. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && UPDATE...Gehring TONIGHT/Wednesday AND AVIATION/MARINE...Collar Wednesday NIGHT THROUGH Tuesday...Hentz
Hazardous weather outlook, Nov 15, 3:20 PM CST, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CST TUE NOV 15 2016 WIZ046-047-051-052-056>060-062>072-162130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 320 PM CST TUE NOV 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT PATCHY DENSE FOG IS EXPECTED OVER PORTIONS OF SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY STRONG LOW PRESSURE MOVING ACROSS FAR NORTHWEST WISCONSIN WILL RESULT IN GUSTY WEST TO NORTHWEST WINDS WHICH WILL APPROACH WIND ADVISORY CRITERIA FRIDAY NIGHT AND SATURDAY. WIND GUSTS MAY REACH 35 TO 45 MPH ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-162130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 PM CST TUE NOV 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY SOUTH WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS THURSDAY NIGHT AND FRIDAY BEFORE BECOMING WEST FRIDAY NIGHT...AS A STRONG LOW EXITS THE CENTRAL PLAINS AND MOVES ACROSS NORTHERN WISCONSIN. STRONG WEST TO NORTHWEST WINDS BEHIND THE LOW MAY REACH GALE FORCE FRIDAY NIGHT INTO SATURDAY NIGHT. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.